# SDR SWAA2025070787686

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT IS INOPERATIVE ON RIGHT SIDE OF FUSELAGE.  REPLACED EMERGENCY EXIT SLIDE LAMP AT AFT RIGHT SIDE OF FUSELAGE IAW AMM 33-51-04-960-801. OPS TEST GOOD.
